# SDR QMLA2025032720041

- Difficulty date: March 27, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N184AM
- Make and model: Bell 407
- Aircraft serial: 54044
- Aircraft time: 6,227 hours, 21,480 cycles
- Engine: Allsn 250C47B
- Engine time: 4,426 hours, 12,759 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Rotor Head
- Part number: 407010100115
- Part serial: A302
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON MAIN ROTOR HUB BEARING ADAPTER ASSY ON DIAMOND BLADE.  REPLACED MRH ASSY.
